# SDR AALA20071446

- Difficulty date: July 2, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - CHORD STRAP AT STATION 1725 WAS DAMAGED.  TRIMMED OUT DAMAGED PORTION OF CHORD STRAP.  FABRICATED A REPAIR PIECE USING 7075 T6 0.125 INCH THICK MATERIAL.  INSTALLED THE REPAIR PIECE USING RIVETS OF THE SAME TYPE AND SIZE AS THE ORIGINAL.
